×

Found 3,671 Documents (Results 1–100)

100
MathJax

\(p\)-groups of automorphisms of compact non-orientable Riemann surfaces. (English) Zbl 1482.30106

PDF BibTeX XML Cite
Full Text: DOI

The algebraic theory of Fuchsian singularities. (The algebraic theory of fuchsian singularties.) (English) Zbl 1481.14004

Assem, Ibrahim (ed.) et al., Advances in representation theory of algebras, ARTA VII. Conference in honor of José Antonio de la Peña’s 60th birthday, Instituto de Matemáticas, Universidad Nacional Autónoma de Mexico City, Mexico, September 24–28, 2018. Providence, RI: American Mathematical Society (AMS); Montreal: Centre de Recherches Mathématiques (CRM). Contemp. Math. 761, 171-190 (2021).
MSC:  14B05 16E20 20H10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Subfactors and Hecke groups. (English) Zbl 1483.46063

Abel, Mati (ed.) et al., Topological algebras and their applications. Proceedings of the 9th international conference, ICTAA-2015, Holon, Israel, May 18–22, 2015. Wilmington, DE: Academic Services. 159-163 (2020).
MSC:  46L37 20H10
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software